By Topic

Bounds on the capacity of constrained two-dimensional codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Forchhammer, S. ; Dept. of Telecommun., Tech. Univ. Denmark, Lyngby, Denmark ; Justesen, J.

Bounds on the capacity of constrained two-dimensional (2-D) codes are presented. The bounds of Calkin and Wilf (see SIAM J. Discr. Math., vol.11, no.1, p.54-60, 1998) apply to first-order symmetric constraints. The bounds are generalized in a weaker form to higher order and nonsymmetric constraints. Results are given for constraints specified by run-length limits or a minimum distance between pixels of a given value

Published in:

Information Theory, IEEE Transactions on  (Volume:46 ,  Issue: 7 )